RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 2, Pages 216–230 (Mi mz11704)  

This article is cited in 1 scientific paper (total in 1 paper)

Application of the Averaging Principle to the Study of the Dynamics of the Delay Logistic Equation

S. A. Kashchenkoab

a P.G. Demidov Yaroslavl State University
b National Engineering Physics Institute "MEPhI", Moscow

Abstract: The delay logistic equation with rapidly oscillating coefficients is studied. An averaged equation is constructed, and its dynamics is investigated. Algorithms relating the dynamical modes of the original and averaged equations are developed. It is established that the solutions are particularly sensitive to the choice of functions describing the oscillations of the delay coefficient.

Keywords: averaging, stability, normal forms, bifurcations, asymptotics.

DOI: https://doi.org/10.4213/mzm11704

Full text: PDF file (522 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:2, 231–243

Bibliographic databases:

UDC: 517.9
PACS: 05.45.-a
Received: 17.05.2017

Citation: S. A. Kashchenko, “Application of the Averaging Principle to the Study of the Dynamics of the Delay Logistic Equation”, Mat. Zametki, 104:2 (2018), 216–230; Math. Notes, 104:2 (2018), 231–243

Citation in format AMSBIB
\Bibitem{Kas18}
\by S.~A.~Kashchenko
\paper Application of the Averaging Principle to the Study of the Dynamics of the Delay Logistic Equation
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 2
\pages 216--230
\mathnet{http://mi.mathnet.ru/mz11704}
\crossref{https://doi.org/10.4213/mzm11704}
\elib{https://elibrary.ru/item.asp?id=35410183}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 2
\pages 231--243
\crossref{https://doi.org/10.1134/S0001434618070246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054504142}


Linking options:
  • http://mi.mathnet.ru/eng/mz11704
  • https://doi.org/10.4213/mzm11704
  • http://mi.mathnet.ru/eng/mz/v104/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Kashchenko, D. O. Loginov, “Andronov–Hopf Bifurcation in Logistic Delay Equations with Diffusion and Rapidly Oscillating Coefficients”, Math. Notes, 108:1 (2020), 50–63  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:190
    References:26
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020